# SDR DALA2021061803312

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 84,202 hours, 38,008 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Cut
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 CUT ON PASSENGER CREW DOOR SAFETY WIRING LOOP ASSEMBLY AND RELEASE CABLE ON SLIDE RAFT 842 IN PASSENGER CABIN.   REMOVED SLIDE RAFT PER  WORKCARD AMDS 2561-4002-RA.
